# SDR FDEA200908042892

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  RT WING - INBD FLAP VANE ASSY REMOVED AND REPLACED IAW AMM 27-50-22-4, REV.64.  ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5 REV. 64.
